MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number DAQ916
Medical Device Problem Codes Unable to Obtain Readings (1516); Failure to Sense (1559)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare provider (hcp) reported that the device stopped responding during operation.There was no patient impact.
 
Additional Manufacturer Narrative
Analysis found loose screws.The unit came in with 2 torn seals and a missing stand off with the screws inside the unit which caused the failure.Disassembled, cleaned, removed screw from inside of the unit.Retained chain standoffs, reconnected the chain with a new ring, replaced seals, reassembled and tested in accordance with its manufacturing specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM-ECLIPSE® PREAMPLIFIER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8353788
Report Number1045254-2019-00097
Device Sequence Number13985060
Product Code GWF
UDI-Device Identifier00613994910950
UDI-Public00613994910950
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDAQ916
Device Catalogue NumberDAQ916
Device Lot Number208755401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1